MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0028-15
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaint concerning an inner lid not completely sealed was reported on the same sterilization lot.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.The involved product was returned to intervascular and was visually inspected by our quality assurance supervisor.His observations are as follows: "the product arrived in its box but damaged and torn.The outer lid is open, the inner lid is partially open.There is a match between the product, the labelling of the box and the patient set.After manual peeling of the inner lid of the blister, it appears that the sealing area is 100% visible without defect found according to the internal list of acceptance/rejection criteria for primary packaging (b)(4).This whitish area confirms that the transfer between the coating of the lids and the blisters was 100% done on the sealing area because, if this was not the case, we would have transparent areas on the sealing area." the cause of the event remains unknown.However, the conducted investigation and inspection performed suggest that the product was not defective.
 
Event or Problem Description
When the doctor opened outer packing, they found the inner packing is not completely sealed.And then they change another one for the operation.

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9316484
Report Number1640201-2019-00083
Device Sequence Number14107351
Product Code DSY
UDI-Device Identifier00384401000235
UDI-Public00384401000235
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberIGW0028-15
Device Catalogue NumberIGW0028-15
Device Lot Number17H31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1